MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510814
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Tachycardia (2095); Urinary Tract Infection (2120); Discomfort (2330)
Date of Event 05/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: ultram14 16in straight tip.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number (b)(4).
 
Event or Problem Description
End user reporting having a uti while using the ultram14 catheters that resulted in a 4 day hospitalization.He said "he is aware with catherization he can put himself at risk for uti.He said he went into the er and was admitted into the hospital last sunday and stayed 4 days diagnosed with a uti after urine testing (ua and urine c & s) done and confirmed uti.He said he knew he had a uti because he had frequency to cath about every 20 min and sudden urgency.His heart was racing about 110 beats per minute as well which was another reason he was admitted.He said his urine was darker looking, denies any blood, and had a fever that he remembers was 100.8f.He is immunocompromised as he has stage 4 cancer multiple myeloma as well.He said they gave him iv antibiotics while he was in the hospital and he is feeling better now.He remembers no issues with the catheters out of his usual discomfort he feels with every kind of brand of catheter placement in his urethra at times that has occurred ever since he started cathing 13 years ago for retention.Nothing he felt was unusual with the catheters themselves or his experience with them prior to cathing prior to his uti.No abnormalities noted on the catheters." end use did state "he is not often mindful of washing his hands prior to cathing.He does not wipe with an antibacterial wipe prior to cathing.He does use the no touch sleeve and makes sure he keeps the catheter sterile when inserting.".

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14345249
Report Number1049092-2022-00285
Device Sequence Number6322948
Product Code EZD
UDI-Device Identifier00815947021069
UDI-Public00815947021069
Combination Product (Y/N)N
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/28/2025
Device Model Number510814
Device Lot Number220227-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2022
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale